2017
Том 69
№ 12

All Issues

Romanenko O. Yu.

Articles: 2
Anniversaries (Ukrainian)

Oleksandr Mykolaiovych Sharkovs’kyi (on his 80th birthday)

Fedorenko V. V., Ivanov А. F., Khusainov D. Ya., Kolyada S. F., Maistrenko Yu. L., Parasyuk I. O., Pelyukh G. P., Romanenko O. Yu., Samoilenko V. G., Shevchuk I. A., Sivak A. G., Tkachenko V. I., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 257-260

Article (Ukrainian)

Self-stochasticity phenomenon in dynamical systems generated by difference equations with continuous argument

Romanenko O. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 7. - pp. 954–975

For dynamical systems generated by the difference equations x(t+1) = f(x(t)) with continuous time (f is a continuous mapping of an interval onto itself), we present a mathematical substantiation of the self-stochasticity phenomenon, according to which an attractor of a deterministic system contains random functions.